# SDR AU971463

- Difficulty date: August 6, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Fokker F.28 MK4000
- Engine: Rroyce SPEY55515
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Cracked
- Location: Rt Service
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RH SERVICE/EMERGENCY DOOR CONTAINED TWO CRACKS IN THE LOWER AFT CORNER RUNNING UNDER THE REPAIR DOUBLERS. CRACK LENGTHS 5MM AND 6MM (0.19IN AND 0.23IN). FOUND DURING EDDY CURRENT INSPECTION IAW ER F28/53/30/18C.
